# SDR CALA2019111101949

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 69,613 hours, 24,631 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA LBL 15.04 IS CRACKED LP 5825468 SPT REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02 AND DWG NO. 111A2000 REV ORIGINAL DATA WAS TRANSCRIBED FROM NR 5825 468 ACCOMPLISHED BY INSPECTED BY SSFR REPORT FOR M 46-0024 ENTERED BY UAL INSPECTION 05NOV19
